# SDR FDEA202109152309

- Difficulty date: September 15, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1269 XCW = -109 CENTER WING UPPER SKIN FOUND   CORROSION. CORROSION AT CABIN -  RIGHT STATION 1269 XCW = -109 CENTER WING UPPER SKIN   CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5730-T0364169 PART 1. TITLE : WINGS -   PLATES AND SKINS - CORROSION FOUND ON CENTER WING UPPER FORWARD AND CENTER   SKIN AT MULTIPLE LOCATIONS. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
